×

A bijective proof of Garsia’s \(q\)-Lagrange inversion theorem. (English) Zbl 0905.05085

Electron. J. Comb. 5, Research paper R26, 34 p. (1998); printed version J. Comb. 5, 375-408 (1998).
The author uses two sign-reversing, weight-preserving involutions on Catalan trees to prove the \(q\)-Lagrange inversion theorem published by A. M. Garsia in [Houston J. Math. 7, 205-237 (1981; Zbl 0481.05006)].

MSC:

05E99 Algebraic combinatorics
05A17 Combinatorial aspects of partitions of integers

Citations:

Zbl 0481.05006
PDF BibTeX XML Cite
Full Text: EuDML EMIS